MAUDE Adverse Event Report: WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VA-LCP CURVED COND PL/10 HOLE/230/RT; SCREW, FIXATION, BONE

WRIGHTS LANE SYNTHES USA PRODUCTS LLC 4.5 VA-LCP CURVED COND PL/10 HOLE/230/RT; SCREW, FIXATION, BONE
Model Number 02.124.410
Medical Device Problem Code Break (1069)
Health Effect - Clinical Code Appropriate Clinical Signs, Symptoms and Conditions Term/Code Not Available (4581)
Date of Event 01/31/2020
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Additional product code: hrs, jdp.Complainant part is not expected to be returned for manufacturer review/investigation.Reporter is an attorney.(b)(4).The investigation could not be completed; no conclusion could be drawn, as no product was received.Based on the information available, it has been determined that no corrective and/or preventative action is proposed.This complaint will be accounted for and monitored via post market surveillance activities.If additional information is made available, the investigation will be updated as applicable.Customer quality investigation: the device was not returned.A photo-investigation was performed on the images located in "(b)(4)¿.Upon inspecting the images provided, the complaint condition for broken could be confirmed as the plate was broken in two pieces.However, the root cause for breakage cannot be determined based on the available images.No other issues were observed.As the device was not returned, an as-received condition could not be assessed, and a dimensional inspection and document/specification review were not completed.A manufacturing record evaluation could not be performed as the lot number could not be determined from the image provided.Conclusion: the complaint condition can be confirmed during photo investigation.During the investigation, no product design issues, or discrepancies were observed.No manufacturing issues were noted during investigation.Additional monitoring for any potential safety signals will be conducted through complaint trending and other post market safety surveillance activities.Therefore, it has been determined that no corrective and/or preventive action is proposed.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.
 
Event or Problem Description
It was reported that, the patient underwent an open reduction internal fixation of right distal femur synthes va condylar plates for a right periprosthetic distal femur fracture.The plate was broken and removed.Concomitant device reported: 5.0mm periprosthetic va lckng screw/slf-tpng/strdrv/10mm (part # 02.231.010, lot # unknown, quantity# 1).5.0mm periprosthetic va lckng screw/slf-tpng/strdrv/12mm (part # 02.231.012, lot # unknown, quantity# 1).5.0mm periprosthetic va lckng screw/slf-tpng/strdrv/14mm (part # 02.231.014, lot # unknown, quantity# 1).5.0mm variable angle lockng screw/slf-tpng/strdrv/20mm (part # 02.231.220, lot # unknown, quantity# 1).5.0mm variable angle lockng screw/slf-tpng/strdrv/30mm (part # 02.231.230, lot # unknown, quantity# 1).5.0mm variable angle lockng screw/slf-tpng/strdrv/32mm (part # 02.231.232, lot # unknown, quantity# 3).5.0mm variable angle lockng screw/slf-tpng/strdrv/38mm (part # 02.231.238, lot # unknown, quantity# 1).5.0mm variable angle lockng screw/slf-tpng/strdrv/42mm (part # 02.231.242, lot # unknown, quantity# 2) 5.0mm variable angle lockng screw/slf-tpng/strdrv/60mm (part # 02.231.260, lot # unknown, quantity# 1).5.0mm variable angle lockng screw/slf-tpng/strdrv/70mm (part # 02.231.270, lot # unknown, quantity# 1) # unknown, quantity# 1).This report is for one (1) 4.5mm va-lcp curved condylar plate/10 hole/230mm/right.This is report 1 of 1 for complaint (b)(4).
 
Additional Manufacturer Narrative
Depuy synthes is submitting this report pursuant to the provisions of 21 cfr, part 803.This report may be based on information which depuy synthes has not been able to investigate or verify prior to the required reporting date.This report does not reflect a conclusion by fda, depuy synthes or its employees that the report constitutes an admission that the device, depuy synthes, or its employees caused or contributed to the potential event described in this report.If the information is unknown, not available or does not apply, the section/field of the form is left blank.H10: additional narrative: b6, b7, h6.Device was used for treatment, not diagnosis.If information is obtained that was not available for the initial medwatch, a follow-up medwatch will be filed as appropriate.

Brand Name
4.5 VA-LCP CURVED COND PL/10 HOLE/230/RT
Common Device Name
SCREW, FIXATION, BONE
Manufacturer (Section D)
WRIGHTS LANE SYNTHES USA PRODUCTS LLC
1302 wrights lane east
west chester PA 19380
Manufacturer (Section G)
BRANDYWINE
1303 goshen parkway
west chester PA 19380
Manufacturer Contact
kara ditty-bovard
1302 wrights lane east
west chester, PA 19380
6103142063
MDR Report Key11952755
Report Number3003862213-2021-00002
Device Sequence Number11885043
Product Code HWC
UDI-Device Identifier10886982042811
UDI-Public(01)10886982042811
Combination Product (Y/N)N
Initial Reporter StateSC
Initial Reporter CountryUS
PMA/510(K) Number
K083025
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2020
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Other
Initial Reporter Occupation Other
Type of Report Initial,Followup,Followup
Report Date (Section B) 05/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number02.124.410
Device Catalogue Number02.124.410
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Initial Date Received by Manufacturer 05/12/2021
Supplement Date Received by Manufacturer08/13/2021
03/22/2023
Initial Report FDA Received Date06/07/2021
Supplement Report FDA Received Date08/13/2021
04/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is the Device Labeled for Single Use? (Y/N) Yes
Usage of Device Unknown
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
5.0 PERIPRO VAL SCR SLF-TPNG/SD/10; 5.0 PERIPRO VAL SCR SLF-TPNG/SD/12; 5.0 PERIPRO VAL SCR SLF-TPNG/SD/14; 5.0 VA LOCKNG SCR SLF-TPNG/SD/20; 5.0 VA LOCKNG SCR SLF-TPNG/SD/30; 5.0 VA LOCKNG SCR SLF-TPNG/SD/32; 5.0 VA LOCKNG SCR SLF-TPNG/SD/38; 5.0 VA LOCKNG SCR SLF-TPNG/SD/42; 5.0 VA LOCKNG SCR SLF-TPNG/SD/60; 5.0 VA LOCKNG SCR SLF-TPNG/SD/70
Outcome Attributed to Adverse Event Required Intervention;
Patient Age87 YR
Patient SexFemale
Patient Weight82 KG